# SDR ASAA2023110146090

- Difficulty date: November 1, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 19,023 hours, 6,105 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET STA 947 RBL 54 UPPER SURFACE OF FLOOR BEAM IS CORRODOED. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REPAIRED FLOOR BEAM STA 947 RBL 54 UPPER SURFACE IAW B737-900ER SRM 53-70-51-2R-8 ALT 3, W=1 O=0.180 R=0.142 L=1 D=0.038
